Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Sf42day
Unregistered

weid feeling while falling asleep
      04/29/00 08:01 AM


Subject: Weird feeling while falling asleep
Date: 4/28/00 5:47 PM Eastern Daylight Time
From: SF42DAY
Message-id: <20000428174754.02277.00000106@ng-fx1.aol.com>


Hi. Im on Virramune and Combivir. Also Wellbutrin. Recently started having bad leg-jerking, arm jerking while relaxing and falling asleep. Almost like falling. Someone said there is a name for this and it could be the virramune. If so why would this develop after taking it for nearly 2 years. VL undetct. Tcells about 700. Healthy woman. No drug/ alcohol use- in recovery. HELP!!!!!











Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* weid feeling while falling asleep Sf42day 04/29/00 08:01 AM
. * Re: weid feeling while falling asleep Anonymous   01/07/05 08:08 AM
. * Re: weid feeling while falling asleep Anonymous   02/04/05 04:16 PM
. * Re: weid feeling while falling asleep Anonymous   03/11/05 06:14 AM
. * Re: weid feeling while falling asleep Anonymous   06/06/00 09:04 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 8524

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3